Confidence intervals with jointly type-II censored samples from two exponential distributions

Kishan G. Mehrotra, Gouri K. Bhattacharyya

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Strong consistency and asymptotic normality of the maximum likelihood estimators are established in the context of jointly type-II censored samples from two exponential populations. Large-sample confidence intervals are derived for the individual scale parameters as well as their ratio, and some applications to series and parallel systems are discussed. For the ratio of the scale parameters, an exact confidence procedure is developed on the basis of the failure counts in the two samples, and its asymptotic efficiency is investigated.

Original languageEnglish (US)
Pages (from-to)441-446
Number of pages6
JournalJournal of the American Statistical Association
Volume77
Issue number378
DOIs
StatePublished - Jun 1982

Keywords

  • Asymptotic distribution
  • Censored data
  • Confidence bounds
  • Exponential distribution

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Confidence intervals with jointly type-II censored samples from two exponential distributions'. Together they form a unique fingerprint.

  • Cite this